# SDR IXXA20170412231

- Difficulty date: March 15, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AILERON HAS AREAS OF CORROSION ON THE SKIN AROUND THE BALANCE WEIGHT.  REMOVED AND REPLACED THE  AILERON IAW AMM 27-11-02, PARAGRAPH 3G.
